MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; ROBOTIC PACK

MEDLINE INDUSTRIES, LP MEDLINE; ROBOTIC PACK
Catalog Number DYNJ51834C
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that a raytec sponge appears to have torn intraoperatively without any noticeable resistance or indication at the time.The issue was only identified when the team performed a scan with the rf assure wand, which led to the discovery of a retained fragment in the abdomen.There were no reports of death, serious injury, medical intervention, or follow up care.
 
Event or Problem Description
It was reported that a raytec sponge appears to have torn intraoperatively without any noticeable resistance or indication at the time.

Brand Name
MEDLINE
Common Device Name
ROBOTIC PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
1170 s northpoint blvd
waukegan IL 60085 6757
Manufacturer Contact
nakiya graves
three lakes drive
northfield, IL 60093-2753
MDR Report Key24930634
Report Number1423395-2026-00097
Device Sequence Number5180961
Product Code LRO
UDI-Device Identifier10193489237429
UDI-Public10193489237429
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ51834C
Device Lot Number25LBR717
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/23/2025
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown